# SDR AALA20160531001

- Difficulty date: May 30, 2016
- Submitted: June 1, 2016
- Operation: Air carrier
- Aircraft: N962TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53612
- Aircraft time: 47,722 hours, 23,324 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 1116961
- Part serial: 5572
- Condition: Defective
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING DESCENT, HAZE ACCOMPANIED BY AN ELEC ODOR WAS REPORTED IN THE FWD CABIN AREA CONCENTRATED AT ROW 5B.  PAX ENTERTAINMENT SYS WAS DE-ACTIVATED & QRH COMPLIED WITH.  HAZE DISSIPATED.  AIRCRAFT WAS GROUNDED.  ACCOMPLISHED MCM 21-96-01 & FOUND A DEFECTIVE FWD CARGO HEAT DUCT.  R & R DUCT IAW AMM 21-41-01.  OPERATIONAL CHECKED NORMAL.
